Lock M, Sinclair K, Welch S, Younus J, Salim M. Source Division of Radiation Oncology, London Regional Cancer Program, London, Ontario N6A 4L6, Canada. Abstract Radiation recall is common following treatment with certain chemotherapy drugs and presents frequently as a skin reaction. With gemcitabine, such a recall phenomenon may affect internal tissues and presents itself as myositis. Although such reactions have previously been reported in the literature, whether or not to continue chemotherapy during such reactions remains controversial. We reported a case of radiation recall in a patient treated with gemcitabine and radiation therapy that presented as myositis. We were able to continue palliative chemotherapy and manage the side effects with supportive care treatment. This case report provides partial support for the continuation of chemotherapy when required even when a recall reaction is encountered.
Available at: http://works.bepress.com/michael_lock/15/